# SDR SWIA2020090452224

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE FLOOR BEAM, RBL9 FROM APPROX. FS409+4 TO FS409+120 HAS CORROSION (MARKED).  C-CHECK RO 9/1/2020.  REPLACED FLOOR BEAM AT RBL9 FROM APPROXIMATELY FS409+4 TO FS409+120 REF CRJ 200 SRM, DWG AND REO.  SEE CONTINUATION CARD FOR DETAILS.
